# SDR DHL2002745014

- Difficulty date: December 10, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY EXIT LIGHT INOPERATIVE.   OPS CHECKED PORTABLE EMERGENCY LIGHTS IAW DHL B727 M/M 33-50-101. OPS CHECKED GOOD.
